# SDR DALA2019031801776

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 6,665 hours, 793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND DISPATCH MESSAGE "CABIN EMERGENCY EXIT LIGHT". REPLACED EMERGENCY POWER SUPPLY UNIT 102WL3. LP 3391175
